# SDR AALA970562

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 21R AT STA 1031.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 53-10-3.  TST:  61,615 HOURS. CYCLES:  20,785.  (X)
